# SDR CA000919002

- Difficulty date: August 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT NR 5805 FROM CVG TO ISP, THE FLIGHT CREW REPORTED. STALL FAIL MSG AT 80 KTS, ON TAKEOFF ROLL. (ABORTED TAKEOFF BELOW 80 KTS). AIRCRAFT RETURNED TO THE GATE FOR INVESTIGATION. MAINTENANCE CREW REPLACED THE AOA SENSOR AND THE AIRCRAFT RETURNED IN SERVICE 28 AUGUST 2000.
